# SDR AU000620

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna U206
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646657
- Condition: Separated
- Location: Engine
- Component: Engine, Cont, IO520F
- Stage of operation: NR
- How discovered: V
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

(AUS) NR 6 CYLINDER HEAD SEPARATED FROM BARREL.  (X)
